# SDR CALA2014052000624

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 34,181 hours, 11,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 380R BETWEEN 8R & 9R SHOW A CRACK INDICATION MFEC & HFEC METHOD USED.  REPAIRED IAW EA 5310-0416 REV G OP 2.  SEE FLEET CYCLE FOR ALL WORK PERFORMED.
